Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Unique continuation theorems for solutions of partial differential equations

Authors: M. S. Baouendi and E. C. Zachmanoglou
Journal: Bull. Amer. Math. Soc. 83 (1977), 1045-1048
MSC (1970): Primary 35A05, 35A20, 35A30; Secondary 35L10, 35L60, 35R05
MathSciNet review: 0466890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Serge Alinhac, Problèmes de Cauchy pour des opérateurs singuliers, Bull. Soc. Math. France 102 (1974), 289–315 (French). MR 0477482
  • 2. H. O. Cordes, Über die eindeutige Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa. 1956 (1956), 239–258 (German). MR 0086237
  • 3. Lars Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 24 (1971), 671–704. MR 0294849,
  • 4. Fritz John, On linear partial differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math. 2 (1949), 209–253. MR 0036930,
  • 5. Mikio Sato, Takahiro Kawai, and Masaki Kashiwara, Microfunctions and pseudo-differential equations, Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), Springer, Berlin, 1973, pp. 265–529. Lecture Notes in Math., Vol. 287. MR 0420735

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A05, 35A20, 35A30, 35L10, 35L60, 35R05

Retrieve articles in all journals with MSC (1970): 35A05, 35A20, 35A30, 35L10, 35L60, 35R05

Additional Information